Nurofen Ibuprofen 200mg 24 Caplets


Price:

Description

Nurofen is a widely recognized brand, offering a number of solutions for fast and effective pain relief. 

Each caplet contains 200mg of ibuprofen. 

Nurofen is effective in the temporary relief of pain and/or inflammation associated with:

- Migraine, tension and general headaches

- Muscular pain

- Cold and flu symptoms

- Menstrual pain

- Dental pain

- Sinus pain

- Back pain

- Arthritic pain

And may also help to reduce fever. 

Features:

Contains: ibuprofen 200mg/capsule

Quantity: 24 Capsules

Use only as directed and carefully consult the information included on the box before consumption.

You may also like

Recently viewed